# SDR CALA2025120411764

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 117,688 hours, 25,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHRONIC HISTORY OF R1 DOOR SLIDE ARMED ANNUN LIGHT INOP INTERMITTLY WHEN DOOR IS ARMED.   IAW FIM 25-66 F T 802 FOR TROUBLESHOOTING GUIDE & AMM 52-11-25-825-001 FOR GIRT BAR M ECHANISM ADJUSTMENT. ISSUE IS CAUSED BY IMPROPER GIRT BAR ADJUSTMENT, INCORRECT PROXIMITY SENSOR,  TARGET CLEARANCE OR AN INTERMITTANT PROXIMITY SENSOR. OPS CHECK OF DOOR 1R PERFORMED AND ARM LIGHT ILLUMINATES. INSPECTED GIRT BAR AREA AND NO ABNORMALITIES NOTED AND TARGETS ARE WITHIN RANGE. CANNOT DUPLICATE THIS INTERMITTENT FAULT ON GROUND. INSPECTION AND OPS CHECK OF DOOR 1R ALL SATIS.
